# SDR AALA202012309001

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 31,700 hours, 12,994 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  1L SLIDE FELL OUT OF HOUSING WHILE DOOR WAS BEING OPENED.  RE-INSTALLED DISLODGED SLIDE PACK, PER AMM 25-66-01.
